Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Regularity of growth and the class $\mathcal S$
HTML articles powered by AMS MathViewer

by D. Drasin
Conform. Geom. Dyn. 11 (2007), 90-100
Published electronically: June 11, 2007

Erratum: Conform. Geom. Dyn. 12 (2008), 187-187.


Given $1/2\leq \mu \leq \rho \leq \infty$, there is an entire function $f(z)$ in the Speiser class $\mathcal {S}$ of order $\rho$, lower order $\mu$. $f$ may have as few as three singular values.
Bibliographic Information
  • D. Drasin
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-2067
  • Email:
  • Received by editor(s): July 11, 2006
  • Published electronically: June 11, 2007
  • Additional Notes: This work was initiated in 2001 when at the University of Nottingham, under SRC support. Presented December 3, 2005 at the Quasifest (Helsinki) in honor of the anniversaries of Seppo Rickman and Jussi Väisälä. The author thanks both Mathematics Departments for their hospitality and atmosphere.
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 11 (2007), 90-100
  • DOI:
  • MathSciNet review: 2314244